Alert archive / Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 140, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 6, 2020, 3:37 PM EDT for Mathews County, Middlesex County, Virginia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2020, 3:37 PM EDT (19:37 UTC)
- Expired
- Aug 6, 2020, 4:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mathews County, VA, Middlesex County, VA
The radar
The Norfolk radar (KAKQ), 78 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1562 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 11:16 AM EDT, 4 hours 21 minutes earlier.
Area forecast discussion, Aug 6, 11:16 AM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1116 AM EDT Thu Aug 6 2020
.SYNOPSIS...
A weak surface boundary will remain near the local area through
Friday. This boundary will promote numerous opportunities for
showers and thunderstorms with locally heavy rainfall possible.High
pressure settles over the area for the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1115 AM EDT Thursday...
Late morning weather analysis shows a weak frontal boundary
stretching from the VA Piedmont northeast to the Lower MD
Eastern Shore. Aloft, a broad upper trough is centered from the
Great Lakes south to the TN Valley (and will remain just W of
the FA through today). Tstms over the Lower Ern Shore have
shifted offshore. Still expecting scattered to numerous tstms
to develop across the area this afternoon and persist through
much of the night. While there is not much of a trigger for
tstms today, the weak boundary (and perhaps residual outflow
from this morning's storms) will combine with enough surface
heating to trigger tstms this aftn (mainly after 1-2 PM). Latest
12z/06 CAMs show tstms first initiating across ern VA and
near/just N of the forecast area from early-mid aftn. Then,
storms are expected to become concentrating in a WNW-ESE fashion
roughly along and just north of the I-64 corridor this evening
through the first part of tonight. Tstms are expected to slowly
diminish in coverage/intensity early Fri AM while gradually
propagating southward (w/ the aforementioned frontal boundary).
Have likely PoPs in almost all areas this aftn-evening with
highest PoPs (60-70%) shifting south/west after 00z. Will carry
slight chc-chc PoPs after 06z.
While the deep-layer flow/MBE velocities suggest that storms
will have some movement to them, FFG values are only 1-1.5"/hr
in a large area from roughly Chesterfield County-Newport News
north and east to Caroline County/the VA Nrn Neck. This is due
to wet antecedent conditions mainly from TS Isaias. In addition,
flash flooding was observed in the City of Richmond yesterday
evening and FFG values are now aob 0.5"/hr here. Given the
above mentioned factors, PWs around 2", and the fact that the
latest CAMs continue to highlight the I-64 corridor in
central/ern VA for heavy rain potential (HREF neighborhood probs
of ~50% for 3"/3 hr)...have hoisted a Flash Flood Watch from
the NW Piedmont-RIC metro-VA Peninsula north and east (w/ the
exception of the VA Ern Shore where FFGs are higher). Still
expect be busy w/ localized FFWs later today. The heavy rain
potential (along w/ poss localized wind gusts from stronger
storms) will continued to be mentioned in the HWO.
Warm and humid w/ highs mainly in the m80s. Lows tonight
generally in the low-mid 70s.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 240 AM EDT Thursday...
Expecting convection to be slow to wind down this evening (w/
still the potential for localized heavy rainfall). Remaining
mostly cloudy thereafter overnight w/ lowering PoPs. Lows in the
u60s-l70s...except m70s in the urban areas of SE VA.
High PoPs/rain CHCs Fri-Fri night...though pcpn begins to shift
to the E as trough axis aloft shifts to the coast late (Fri
night). Models suggest a bit better dynamics Fri (combined w/
heating)...then fading Fri night. There will remain a concern
for locally heavy rainfall. Highs Fri in the m-u80s. Lows Fri
night in the u60s- l70s...except m70s in the urban areas of SE
VA.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 305 PM EDT Wednesday...
Medium range period looking to revert to a more typical summertime
pattern. Upper trough slides offshore on Saturday, with
lingering PoPs across the eastern third of the area on Sat.
Will maintain highest PoPs Sat along the coast. Highs Sat
mainly in the upper 80s. Weak high pressure is progged to settle
in from the N Sat night ans Sunday, leading to mainly dry
conditions other than a few isolated tstms Sun aftn (primarily
in the Piedmont). Lows Sat night in the mid/upper 60s well
inland and lower 70s near the coast.
Temperatures return back above normal early next week as sfc
high pressure slides off the coast, as broad heat ridge builds
back east. Resultant low-level return flow will pump up the heat
and humidity during this period, with mainly diurnally-driven
tstms Mon-Wed. Highs into the low-mid 90s with lows in the
upper 60s to mid 70s.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
As of 635 AM EDT Thursday...
Patchy FG/ST at SBY/BKN (IFR) and borderline MVFR CIGS (2-3
kft) at RIC early this morning. ISOLD tstms are poss this
morning...high prob at RIC/SBY. A weakening sfc boundary will
linger over the region today which will be the focus for
scattered to numerous SHRAs/tstms...mainly during the afternoon
and evening hours. MVFR to IFR conditions can be expected in
the heaviest rainfall. Light winds will continue outside of any
tstms. SCT mainly diurnal SHRAs/tstms will remain poss tonight
into Fri night until a second sfc boundary/upper level trough
pushes off the coast this weekend. Early morning mist/ground fog
could bring some short-lived VSBY/CIGs issues again Friday
morning.
&&
.MARINE...
As of 230 AM EDT Thursday...
No marine headlines today through at least this weekend. Winds this
morning are variable/onshore 5 kts or less. Waves in the bay around
a foot, and seas 2-3 ft. Winds become S/SE today 5-15 kts, and will
be southerly 5-10 kts on Friday. Waves 1-2 ft, and seas 2-3 ft today
through Friday. Winds over the northern bay and coastal waters may
briefly turn northerly early Saturday as a weak front tries to cross
the area waters, but should return to S/SE by late in the day.
Scattered convection expected both today and Friday, which could
result in short fused MWS/SMW being issued for stronger storms.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch from 2 PM EDT this afternoon through late
tonight for MDZ021>025.
NC...None.
VA...Flash Flood Watch from 2 PM EDT this afternoon through late
tonight for VAZ048-062-064-069-075>078-082>086-090-
509>525.
MARINE...None.
&&
SYNOPSIS...MAM
NEAR TERM...ALB/ERI
SHORT TERM...ALB
LONG TERM...LKB/MAM
AVIATION...ALB
MARINE...CMFHazardous weather outlook, Aug 6, 10:48 AM EDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1048 AM EDT Thu Aug 6 2020 MDZ021>025-VAZ048-062-064-069-075>078-082>086-090-509>525-071500- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Fluvanna-Goochland-Caroline-Powhatan-Westmoreland-Richmond- Northumberland-Lancaster-Charles City-New Kent-Gloucester-Middlesex- Mathews-James City-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 1048 AM EDT Thu Aug 6 2020 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, eastern Virginia, north central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and thunderstorms are expected Friday into Friday night with localized heavy rainfall possible. There will remain a threat for flooding of urban and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-102-VAZ060-061-065>068-079>081-087>089-092-093- 095>100-071500- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland- Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-Dinwiddie- Prince George-Greensville-Sussex-Surry-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack- 1048 AM EDT Thu Aug 6 2020 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Showers and thunderstorms will develop this afternoon and continue through this evening. Locally heavy rainfall is possible and could result in flooding of urban and typically poor drainage areas. Gusty winds are possible from stronger storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and thunderstorms are expected Friday into Friday night with localized heavy rainfall possible. There will remain a threat for flooding of urban and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 2:15 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
215 PM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD 2 ENE EDWARDSVILLE 37.92N 76.33W
08/06/2020 NORTHUMBERLAND VA 911 CALL CENTER
FLOODING ON HACKS NECK ROAD. TIME ESTIMATED.
&&
EISpecial weather statement, Aug 6, 2:28 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
228 PM EDT Thu Aug 6 2020
VAZ078-085-520-061915-
Middlesex-Lancaster-Eastern King and Queen-
228 PM EDT Thu Aug 6 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KING AND QUEEN...
MIDDLESEX AND WESTERN LANCASTER COUNTIES...
At 228 PM EDT, a strong thunderstorm was located near Church View, or
7 miles east of King And Queen Court House, moving east at 25 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Locations impacted include...
Urbanna, Church View, Jamaica, Little Plymouth, Saluda, Nesting,
Somers, Mollusk, Senora, Slabtown, Nuttsville, Bertrand, Dragonville,
Belle Isle State Park, Millenbeck, Warner, Lively, Mascot, Velma and
Remlik.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3783 7652 3761 7645 3759 7664 3760 7665
3759 7666 3758 7679 3759 7680 3759 7682
3760 7682 3760 7681 3761 7682 3771 7684
3774 7675 3773 7675 3775 7673
TIME...MOT...LOC 1828Z 254DEG 21KT 3767 7674
MRSpecial weather statement, Aug 6, 2:35 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
235 PM EDT Thu Aug 6 2020
VAZ087>089-092-061915-
Surry-Sussex-Southampton-Greensville-
235 PM EDT Thu Aug 6 2020
...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTH CENTRAL
GREENSVILLE...CENTRAL SOUTHAMPTON...SUSSEX AND SURRY COUNTIES...
At 234 PM EDT, thunderstorms with heavy rain were located along a
line extending from near Elberon to near Sussex. Movement was east at
20 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Rainfall amounts of 1 to 2 inches are possible with these storms.
Locations impacted include...
Emporia, Waverly, Wakefield, Surry, Purdy, Sussex, Jarratt, Dendron,
Stony Creek, Homeville, Elberon, Green Plain, Cabin Point, Rushmere,
Booth Fork, Adams Grove, Carsley, Grizzard, Bufford Crossroads and
Booker.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3675 7766 3679 7766 3719 7704 3708 7666
3708 7669 3706 7670 3700 7685 3696 7686
3665 7735
TIME...MOT...LOC 1834Z 260DEG 19KT 3713 7690 3689 7734
PocheLocal storm report, Aug 6, 2:45 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
245 PM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD DAM NECK 36.78N 75.96W
08/06/2020 CITY OF VIRGINIA BEVA PUBLIC
VIDEO ON SOCIAL MEDIA NETWORK SHOWED FLASH
FLOODING OCCURRING IN THE DAM NECK AREA OF
VIRGINIA BEACH.
&&
EISpecial weather statement, Aug 6, 3:02 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wakefield VA
302 PM EDT Thu Aug 6 2020
MDZ022>024-061945-
Wicomico-Somerset-Inland Worcester-
302 PM EDT Thu Aug 6 2020
...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHEASTERN
SOMERSET...WICOMICO AND NORTHWESTERN WORCESTER COUNTIES...
At 301 PM EDT, thunderstorms with heavy rain were located along a
line extending from near Parsonsburg to 6 miles west of Fruitland.
Movement was northeast at 15 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Additional rainfall amounts of 1 to 2 inches are possible with these
storms.
Locations impacted include...
Salisbury, Fruitland, Princess Anne, University Of Maryland Eastern
Shore, Salisbury University, Delmar, Hebron, Parsonsburg, Pittsville,
Willards, Mardela Springs, Whitehaven, Trinity, Eden, Longridge,
Mount Vernon, Chesapeake Heights, Powellville, Whiton and Green Hill.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3824 7535 3818 7586 3821 7585 3822 7582
3823 7584 3825 7584 3826 7581 3826 7584
3847 7577 3848 7569 3846 7569 3846 7568
3845 7527
TIME...MOT...LOC 1901Z 237DEG 13KT 3842 7547 3832 7574
JMSpecial weather statement, Aug 6, 3:31 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
331 PM EDT Thu Aug 6 2020
VAZ084>086-062015-
Mathews-Middlesex-Gloucester-
331 PM EDT Thu Aug 6 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GLOUCESTER...
SOUTHEASTERN MIDDLESEX AND MATHEWS COUNTIES...
At 331 PM EDT, a strong thunderstorm was located over Blakes, or near
Mathews. the storm is nearly stationary.
Wind gusts in excess of 30 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
Mathews, Deltaville, Gwynn, Blakes, Dutton, Diggs, Ruff, Moon, Laban,
Cobbs Creek, Cardinal, Hudgins, Wilton, Amburg, Stampers, Hardyville,
Redart, Ware Neck, Fort Nonsense and North.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3740 7640 3741 7641 3742 7644 3744 7645
3741 7644 3740 7642 3740 7649 3741 7649
3750 7648 3757 7641 3758 7626 3740 7623
TIME...MOT...LOC 1931Z 039DEG 1KT 3748 7639
PocheThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:08 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 3 hr |
| Aug 5, 8:17 PM EDT | Special Weather Statement | AKQ | Chesterfield, Henrico, City of Colonial Heights, City of Richmond | 43 min |
| Aug 5, 8:37 PM EDT | Flash Flood Warning | AKQ | Henrico | 3 hr |
| Aug 5, 9:18 PM EDT | Special Weather Statement | AKQ | Charles City, Henrico, King and Queen, King William, New Kent | 42 min |
| Aug 6, 5:45 AM EDT | Special Weather Statement | AKQ | Dinwiddie | 45 min |
| Aug 6, 6:28 AM EDT | Special Weather Statement | AKQ | Dinwiddie, City of Petersburg | 47 min |
| Aug 6, 7:07 AM EDT | Special Weather Statement | AKQ | Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 38 min |
| Aug 6, 10:43 AM EDT | Flash Flood Watch | AKQ | Caroline, Charles City, Chesterfield, Essex, Fluvanna, Gloucester and 22 more | 15 hr |
| Aug 6, 1:14 PM EDT | Areal Flood Advisory | AKQ | Northumberland | 3 hr |
| Aug 6, 1:27 PM EDT | Flash Flood Warning | AKQ | Northumberland | 3 hr |
| Aug 6, 1:39 PM EDT | Flash Flood Warning | AKQ | Essex, Hanover, King and Queen, King William | 2 hr |
| Aug 6, 1:49 PM EDT | Areal Flood Advisory | AKQ | City of Virginia Beach | 3 hr |
| Aug 6, 2:02 PM EDT | Flash Flood Warning | AKQ | City of Virginia Beach | 3 hr |
| Aug 6, 2:27 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake, City of Norfolk, City of Portsmouth | 3 hr |
| Aug 6, 2:28 PM EDT | Special Weather Statement | AKQ | Middlesex | 47 min |
| Aug 6, 2:35 PM EDT | Special Weather Statement | AKQ | Surry, Sussex | 40 min |
| Aug 6, 2:49 PM EDT | Special Marine Warning | AKQ | 41 min | |
| Aug 6, 3:27 PM EDT | Special Marine Warning | AKQ | 63 min | |
| Aug 6, 3:31 PM EDT | Special Weather Statement | AKQ | Mathews | 44 min |
| Aug 6, 3:34 PM EDT | Areal Flood Advisory | AKQ | Sussex | 3 hr |
| Aug 6, 3:50 PM EDT | Flash Flood Warning | AKQ | Mathews, Middlesex | 3 hr |
| Aug 6, 4:02 PM EDT | Special Weather Statement | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 43 min |
| Aug 6, 4:10 PM EDT | Special Weather Statement | AKQ | Accomack | 50 min |
| Aug 6, 4:12 PM EDT | Special Weather Statement | AKQ | New Kent | 48 min |
| Aug 6, 4:29 PM EDT | Areal Flood Advisory | AKQ | Charles City, New Kent | 3 hr |
| Aug 6, 4:32 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, City of Franklin | 43 min |
| Aug 6, 4:40 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight | 3 hr |
| Aug 6, 4:44 PM EDT | Areal Flood Advisory | AKQ | Hanover, Henrico | 3 hr |
| Aug 6, 4:48 PM EDT | Flash Flood Warning | AKQ | Gloucester | 3 hr |
| Aug 6, 4:56 PM EDT | Areal Flood Advisory | AKQ | Henrico, City of Richmond | 2 hr |
| Aug 6, 5:04 PM EDT | Special Weather Statement | AKQ | Hanover | 41 min |
| Aug 6, 5:14 PM EDT | Flash Flood Warning | AKQ | Henrico, City of Richmond | 3 hr |
| Aug 6, 5:15 PM EDT | Areal Flood Warning | AKQ | City of Virginia Beach | 3 hr |
| Aug 6, 5:18 PM EDT | Severe Thunderstorm Warning | AKQ | Fluvanna, Louisa | 42 min |
| Aug 6, 5:20 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Suffolk | 55 min |
| Aug 6, 5:22 PM EDT | Areal Flood Advisory | AKQ | Northampton | 3 hr |
| Aug 6, 5:33 PM EDT | Special Weather Statement | AKQ | Fluvanna | 42 min |
| Aug 6, 5:35 PM EDT | Special Weather Statement | AKQ | City of Richmond | 40 min |
| Aug 6, 5:41 PM EDT | Areal Flood Advisory | AKQ | Hanover | 3 hr |
| Aug 6, 5:43 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Fluvanna, Goochland | 15 min |
| Aug 6, 5:47 PM EDT | Severe Thunderstorm Warning | AKQ | Hanover | 43 min |
| Aug 6, 5:49 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 3 hr |
| Aug 6, 5:56 PM EDT | Special Weather Statement | AKQ | Caroline | 49 min |
| Aug 6, 5:57 PM EDT | Severe Thunderstorm Warning | AKQ | Louisa | 31 min |
| Aug 6, 6:10 PM EDT | Severe Thunderstorm Warning | AKQ | Cumberland, Goochland, Powhatan | 50 min |
| Aug 6, 6:12 PM EDT | Areal Flood Advisory | AKQ | Amelia, Chesterfield, Nottoway | 3 hr |
| Aug 6, 6:14 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake | 3 hr |
| Aug 6, 6:19 PM EDT | Special Weather Statement | AKQ | Caroline | 41 min |
| Aug 6, 6:20 PM EDT | Special Weather Statement | AKQ | Dinwiddie | 40 min |
| Aug 6, 6:31 PM EDT | Special Weather Statement | AKQ | City of Franklin | 59 min |
| Aug 6, 6:32 PM EDT | Special Weather Statement | AKQ | Caroline, Goochland, Louisa | 43 min |
| Aug 6, 6:47 PM EDT | Special Weather Statement | AKQ | Powhatan | 28 min |
| Aug 6, 6:51 PM EDT | Special Weather Statement | AKQ | Dinwiddie | 39 min |
| Aug 6, 6:53 PM EDT | Areal Flood Warning | AKQ | Mathews, Middlesex | 7 min |
| Aug 6, 6:58 PM EDT | Areal Flood Advisory | AKQ | Caroline, Goochland, Hanover, Louisa | 3 hr |
| Aug 6, 7:14 PM EDT | Special Weather Statement | AKQ | Caroline, Chesterfield, Hanover, Powhatan, City of Richmond | 46 min |
| Aug 6, 7:15 PM EDT | Areal Flood Advisory | AKQ | Lunenburg | 3 hr |
| Aug 6, 7:28 PM EDT | Special Weather Statement | AKQ | Amelia, Nottoway, Prince Edward | 62 min |
| Aug 6, 5:52 AM EDT | Special Weather Statement | AKQ | Currituck | 38 min |
| Aug 6, 7:49 AM EDT | Special Weather Statement | AKQ | Currituck | 56 min |
| Aug 6, 4:18 PM EDT | Special Weather Statement | AKQ | Camden, Chowan, Currituck, Pasquotank, Perquimans | 57 min |
| Aug 6, 4:57 PM EDT | Areal Flood Advisory | AKQ | Camden, Currituck | 3 hr |
| Aug 6, 6:02 PM EDT | Flash Flood Warning | AKQ | Camden, Currituck, Gates, Pasquotank | 3 hr |
| Aug 6, 5:39 AM EDT | Special Weather Statement | AKQ | Dorchester | 51 min |
| Aug 6, 6:25 AM EDT | Special Weather Statement | AKQ | Dorchester | 65 min |
| Aug 6, 7:19 AM EDT | Special Weather Statement | AKQ | Wicomico | 41 min |
| Aug 6, 8:00 AM EDT | Special Weather Statement | AKQ | Wicomico | 45 min |
| Aug 6, 8:45 AM EDT | Special Weather Statement | AKQ | Worcester | 60 min |
| Aug 6, 9:48 AM EDT | Special Weather Statement | AKQ | Worcester | 42 min |
| Aug 6, 2:06 PM EDT | Special Weather Statement | AKQ | Worcester | 39 min |
| Aug 6, 3:02 PM EDT | Special Weather Statement | AKQ | Wicomico | 43 min |
| Aug 6, 3:12 PM EDT | Areal Flood Advisory | AKQ | Wicomico | 3 hr |
| Aug 6, 4:14 PM EDT | Special Weather Statement | AKQ | Dorchester | 46 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.